# SDR DALA2023042703293

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2735300) DURING INSPECTION FOUND L2 DOOR INNER SKIN IS CRACKED. REPAIRED L2 DOOR INNER SKIN IAW ER/A 607752-14 REV ORIG.
